# SDR DL767982603

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Component: 257T110315
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATED UNSAFE WHEN LOWERED.  POM WAS FOLLOWED, HOWEVER GEAR STILL INDICATED UNSAFE HYD.  QUANTITY AND PRESSURES WERE NORMAL.  REPLACED LANDING GEAR LEVER AND SWICTHES AS PROXIMITY BOX.  FAULTED SWITCH 421 AND 422.  ALSO, REPLACED LEFT GEAR.  INDICATOR LAMPS.
